Should I be concerned about arm numbness after yellow fever vaccination?
User rating for this question
Hi, I am traveling to Uganda in 6 weeks. I had my yellow fever vaccination on Saturday and was fine afterwards. Today however I have slight numbness in my right arm (the injection was in the left arm) and my finger tips are numb. Should I be concerned and also would it still be ok to have the rest if my vaccinations later today? I am having Hep A and B, typhoid and possibly Diptera/polio/tetanus.
Posted Sun, 16 Mar 2014 in Medicines and Side Effects
Answered by Dr. Naveen Kumar Sharma 46 minutes later
Brief Answer: No problem with vaccination Detailed Answer: Hi, thanks for your query. I have studied your case and i can assure you that your tingling and numbness is not related to your yellow fever vaccine and you can safely take all other vaccination as per scheduled. As far as tingling and numbness is concern it can be due to nerve compression at your neck , shoulder or elbow. There could be multiple causes of it.You can wait and watch for few days, if it progress than you need to show to a neurologist. But I think this numbness will go in 2-3 days. I hope this answers all your query. If you have any other question , let me know. Take care and happy journey.
People also viewed
- Arm numb after gardening
- Mild meth sores
- Point tenderness both sides of stomach
- Can you take flucloxacillin for a water infection
- Ginkgo flucloxacillin
- Ornof during pregnancy
- Arm numb after stent
- Arm numbness after angioplasy
- Pain in my shoulder blade during first trimester
- Arm numb after iv
- Perimenopausal sebaceous cysts
- Oxyelite pro taken with flexeril
- Flucloxacillin klamydia
- What happens if you snort flucloxacillin
- Arm numbness after mmr